Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have itching, dryness. Used vagisil. Removed pubic hair using veet. Help?

Hi there. I used veet around 10-12 days back to remove pubic hair .From next day onwards severe itching started without any vaginal discharge . i waited for 2 days. on day 3 i used vagisil on the affected area.the itching has reduced a lot.after a day later,a yellow color discharge started coming very frequently,though the itching has reduced a lot.therefore, i took fluconozole tablet 150 mg yesterday and today as well. what can be the reason for that? using veet in the vaginal area or is this any kind of yeast /bacterial infection?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have used commercially available hair removal cream...
later you have developed rashes, associated with itching and whoozing..
dont self medicate, see a dermatologist for the diagnosis and management..
need to put on local apllication with antibiotic, steriod and antiinflammatory..
all the very best..
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor